# SDR YENA2022111001103

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 65,649 hours, 23,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DONT PASS TEST EMERGENCY LIGHT TEST THROUGH PTP AT THE FWD GALLEY AREA; REF AEROMAN WO 2022-283/1 NR 2022-558319 REMOVED AND REPLACED EMERGENCY EVACUATION DOOR SLIDE RAFT 831 IAW AMM 25-62-44-000-012-A. AND AMM  25-62-44-400-007-A. AND PERFORMED OPERATIONAL TEST OF THE SCAPE-FACILITIES IS OK. TOOL USED:  TORQUE: PN: QD1R200. SN:1017900546. DUE DATE: MAY/28/2023. TORQUE APPLIED:57LBS.IN. DONE BY R. ALEGRIA  8629512 CHECKED BY
 J. NOLASCO 8602011.
